REAL

Polynomial and rational inequalities on analytic Jordan arcs and domains

Kalmykov, Sergei and Nagy, Béla (2015) Polynomial and rational inequalities on analytic Jordan arcs and domains. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 430 (2). pp. 874-894. ISSN 0022-247X

[img]
Preview
Text
1408.1601.pdf
Available under License Creative Commons Attribution.

Download (590kB) | Preview

Abstract

In this paper we prove an asymptotically sharp Bernstein-type inequal- ity for polynomials on analytic Jordan arcs. Also a general statement on mapping of a domain bounded by finitely many Jordan curves onto a complement to a system of the same number of arcs with rational func- tion is presented here. This fact, as well as, Borwein-Erdélyi inequality for derivative of rational functions on the unit circle, Gonchar-Grigorjan estimate of the norm of holomorphic part of meromorphic functions and Totik’s construction of fast decreasing polynomials play key roles in the proof of the main result.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 25 Oct 2023 14:45
Last Modified: 25 Oct 2023 14:45
URI: http://real.mtak.hu/id/eprint/177810

Actions (login required)

Edit Item Edit Item